# SDR SWAA2019110738665

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 53,078 hours, 31,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Loose
- Location: Pressure Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT ENTRY DOOR SLIDE PRESSURE GUAGE WINDOW LOOSE. / RESECURED AFT ENTRY DOOR ESCAPE SLIDE PRESSURE GUAGE WINDOW PER SIP.
